Translator Disclaimer
2016 On the Adams isomorphism for equivariant orthogonal spectra
Holger Reich, Marco Varisco
Algebr. Geom. Topol. 16(3): 1493-1566 (2016). DOI: 10.2140/agt.2016.16.1493

Abstract

We give a natural construction and a direct proof of the Adams isomorphism for equivariant orthogonal spectra. More precisely, for any finite group G, any normal subgroup N of G, and any orthogonal G–spectrum X, we construct a natural map A of orthogonal G N–spectra from the homotopy N–orbits of X to the derived N–fixed points of X, and we show that A is a stable weak equivalence if X is cofibrant and N–free. This recovers a theorem of Lewis, May and Steinberger in the equivariant stable homotopy category, which in the case of suspension spectra was originally proved by Adams. We emphasize that our Adams map A is natural even before passing to the homotopy category. One of the tools we develop is a replacement-by-Ω–spectra construction with good functorial properties, which we believe is of independent interest.

Citation

Download Citation

Holger Reich. Marco Varisco. "On the Adams isomorphism for equivariant orthogonal spectra." Algebr. Geom. Topol. 16 (3) 1493 - 1566, 2016. https://doi.org/10.2140/agt.2016.16.1493

Information

Received: 15 September 2014; Revised: 22 July 2015; Accepted: 21 September 2015; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 1350.55015
MathSciNet: MR3523048
Digital Object Identifier: 10.2140/agt.2016.16.1493

Subjects:
Primary: 55P42, 55P91

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
74 PAGES


SHARE
Vol.16 • No. 3 • 2016
MSP
Back to Top